BibTeX record journals/amc/GattiFPF24

download as .bib file

@article{DBLP:journals/amc/GattiFPF24,
  author       = {Federico Gatti and
                  Carlo de Falco and
                  Simona Perotto and
                  Luca Formaggia},
  title        = {A scalable well-balanced numerical scheme for the simulation of fast
                  landslides with efficient time stepping},
  journal      = {Appl. Math. Comput.},
  volume       = {468},
  pages        = {128525},
  year         = {2024},
  url          = {https://doi.org/10.1016/j.amc.2023.128525},
  doi          = {10.1016/J.AMC.2023.128525},
  timestamp    = {Fri, 08 Mar 2024 13:21:54 +0100},
  biburl       = {https://dblp.org/rec/journals/amc/GattiFPF24.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}